# SDR 2003UALA00943

- Difficulty date: December 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Aircraft time: 75,098 hours, 19,203 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2425 · AC Indicating System
- Part: Solenoid
- Condition: Activated
- Location: Nr 1 Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A NR 1 ENGINE GENERATOR INDICATION.  REPLACED THE IDG.  SHOP FINDINGS REVEALD THAT THE DISCONNECT SOLENOID FAILED. SOLENOID AND FILTER WERE REPLACED.
